# SDR DALA2022011000199

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CRACK EMERGENCY EXIT DOOR 843 LH LOAD TRANSMITTING PROFILE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED PROFILE FITTING PER A320 SRM 51-72-11. (2080407)
